# SDR CA041001001

- Difficulty date: September 22, 2003
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,738 hours
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Gear
- Part number: 8505141
- Condition: Cracked
- Location: Tach Drive
- Component: Hydraulic Pump, Parkerhanfin
- Component part number: 206076022101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A NORMAL O/H OF THE PUMP ASSY MPI INSP OF THE DRIVEN GEAR FOUND A CRACK ON THE TACH DRIVE END OF THE SHAFT.  THE CRACK WAS IN THE CORNER OF THE SQUARE DRIVE.  PUMP GEARS REPLACED.
